Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result

Herzberg F (2009)
Stochastic Analysis and Applications 27(1): 176-195.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Stochastic Analysis and Applications
Band
27
Zeitschriftennummer
1
Seite
176-195
ISSN
eISSN
PUB-ID

Zitieren

Herzberg F. Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result. Stochastic Analysis and Applications. 2009;27(1):176-195.
Herzberg, F. (2009). Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result. Stochastic Analysis and Applications, 27(1), 176-195. doi:10.1080/07362990802405703
Herzberg, F. (2009). Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result. Stochastic Analysis and Applications 27, 176-195.
Herzberg, F., 2009. Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result. Stochastic Analysis and Applications, 27(1), p 176-195.
F. Herzberg, “Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result”, Stochastic Analysis and Applications, vol. 27, 2009, pp. 176-195.
Herzberg, F.: Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result. Stochastic Analysis and Applications. 27, 176-195 (2009).
Herzberg, Frederik. “Perpetual Bermudan continuity corrections and a multi-dimensional Wiener-Hopf type result”. Stochastic Analysis and Applications 27.1 (2009): 176-195.